Header

UZH-Logo

Maintenance Infos

On the asymptotic behavior of elliptic, anisotropic singular perturbations problems


Chipot, M; Guesmia, S (2009). On the asymptotic behavior of elliptic, anisotropic singular perturbations problems. Communications on Pure and Applied Analysis, 8(1):179-193.

Abstract

In this paper, we consider anitropic singular perturbations of some elliptic boundary value problems. We study the asymptotic behavior as [\varepsilon \rightarrow 0] for the solution. Strong convergence in some Sobolev spaces is proved and the rate of convergence in cylindrical domains is given.

Abstract

In this paper, we consider anitropic singular perturbations of some elliptic boundary value problems. We study the asymptotic behavior as [\varepsilon \rightarrow 0] for the solution. Strong convergence in some Sobolev spaces is proved and the rate of convergence in cylindrical domains is given.

Statistics

Citations

9 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

42 downloads since deposited on 12 Nov 2009
13 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:January 2009
Deposited On:12 Nov 2009 13:18
Last Modified:05 Apr 2016 13:31
Publisher:American Institute of Mathematical Sciences
ISSN:1534-0392
Publisher DOI:https://doi.org/10.3934/cpaa.2009.8.179
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2449105

Download

Download PDF  'On the asymptotic behavior of elliptic, anisotropic singular perturbations problems'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher